# SDR DXTA2019FA0000120

- Difficulty date: April 15, 2019
- Submitted: April 15, 2019
- Operation: General aviation
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5818
- Aircraft time: 8,624 hours, 6,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 661135426
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE CABIN DOOR AFT FRAMES.  ACCOMPLISHED ATA52/04RD REV A DATED 6/30/2015; REPAIR OF DAMAGE ON THE CABIN DOOR FWD AND AFT FRAMES.
